# SDR SWAA2021072279964

- Difficulty date: June 5, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING 642EB HAS A PUNCTURE AND DELAM (MARKED) ; / [01] REMOVED AND REPLACED #6 AFT FAIRING PANEL 642EB PER AMM 27-51-18-000-802 STEP 4E(6); AMM 27-51-18-400-802 STEP 5G(5) ID IS000661 SN G97548; [02] REPLACE COMPLETE; [03] VERIFIED REMOVED AND REPLACED #6 AFT FAIRING PANEL 642EB PER AMM 27-51-18-000-802 STEP 4E(6); AMM 27-51-18-400-802 STEP 5G(5) ID IS000661 SN G97548
